# SDR IPXA2022040280778

- Difficulty date: March 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: R5381032220000
- Condition: Cracked
- Location: L/H Fr 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CLH FR 45 FRAME BASE FITTING CRACKED.REPAIRED PER EO: A300-5310-46789-G APPENDIX J.
